Alert archive / Alabama / Flash Flood Warnings in 2014

Flash Flood Warning 15, NWS Birmingham, AL

December 23, 2014Marion County, Winston County, Alabama

NWS Birmingham, AL issued this flash flood warning at Dec 23, 2014, 6:50 PM CST for Marion County, Winston County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2014, 6:50 PM CST (00:50 UTC)
Expired
Dec 23, 2014, 10:00 PM CST
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Marion County, AL, Winston County, AL

The radar

The Columbus AFB radar (KGWX), 67 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 505 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
505 m²/s²
0-3 km storm-relative helicity
643 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WGUS54 KBMX 240050
FFWBMX
ALC093-133-240400-
/O.NEW.KBMX.FF.W.0015.141224T0050Z-141224T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 PM CST TUE DEC 23 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARION COUNTY IN NORTHWEST ALABAMA...
  WINSTON COUNTY IN NORTHWEST ALABAMA...

* UNTIL 1000 PM CST

* AT 650 PM CST...NATIONAL WEATHER SERVICE INDICATED SLOW MOVING   
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR 
ESTIMATES 3 TO 4 INCHES OF RAIN HAS FALLEN IN A SHORT PERIOD OF 
TIME. THIS WILL PRODUCE FLOODING ACROSS THE AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ARLEY...HALEYVILLE...HAMILTON...LYNN...ADDISON...ASHBANK...
  ASHRIDGE...BRILLIANT...BRINN...BRUSHY LAKE...CORINTH REC AREA...
  DOUBLE SPRINGS...FALLS CITY...GU-WIN...GUIN...HACKLEBURG...
  HELICON...HOUSTON RECREATIONAL AREA...INMANFIELD...LAKE
  BUTTAHATCHEE...LAKE SHORE...MCDOWELL CAMP GROUNDS...MORELAND...
  NEEDMORE...NESMITH...POPLAR SPRINGS...SARDIS...WESTON AND WINSTON
  FREE STATE BARN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3430 8710 3399 8712 3400 8717 3399 8721
      3400 8763 3395 8764 3396 8795 3402 8795
      3403 8799 3405 8799 3406 8821 3433 8817

$$

75

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 23, 6:14 PM CST, 36 minutes earlier.

Area forecast discussion, Dec 23, 6:14 PM CST, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
614 PM CST TUE DEC 23 2014

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

LARGE UPPER LEVEL TROUGH OVER THE CENTRAL CONUS WILL GRADUALLY
SHIFT EASTWARD OVER THE NEXT 24 HOURS LIFTING A SURFACE LOW FROM
SOUTHERN LOUISIANA NORTHEASTWARD INTO THE TENNESSEE VALLEY
OVERNIGHT. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN
PERSISTENT THROUGH THE DAY AS MOIST AIR SURGES NORTHWARD.
PRECIPITABLE WATER FORECASTS WILL APPROACH ALL TIME HIGHS FOR THIS
TIME OF YEAR.

THUS FAR TODAY WE HAVE HAD VERY LIMITED INSTABILITY AS HEAVY RAIN
AND EASTERLY FLOW HAVE REALLY SUPPRESSED THE NORTHWARD EXPANSION OF
THE REALLY WARM UNSTABLE AIR MASS NEAR THE COAST. OVER THE PAST FEW
HOURS...A STRENGTHENING LOW LEVEL JET HAS BEEN ERODING THE STABLE
AIR ACROSS THE SOUTHERN TIER OF COUNTIES. THERE STILL REMAINS SOME
CONCERN ABOUT A TORNADO AND WIND DAMAGE THREAT IN THOSE LOCATIONS
AS WIND SHEAR AND BEST INSTABILITY OVERLAP IN THE LATE AFTERNOON
AND EARLY EVENING HOURS.

OVER THE NEXT FEW HOURS...A SQUALL LINE IS EXPECTED TO DEVELOP IN
EASTERN MISSISSIPPI AND THEN PROGRESS THROUGH CENTRAL ALABAMA
AHEAD OF THE ADVANCING COLD FRONT. A BRIEF SPIN-UP TORNADO OR
ISOLATED AREA OF WIND DAMAGE WILL BE POSSIBLE WITHIN THE BOWING
SEGMENTS OF THE LINE. THE NORTHWARD EXTENT OF THE SEVERE THREAT IS
STILL SOMEWHAT UNCERTAIN BUT MAY REACH THE I-20 CORRIDOR. THE
LATEST HRRR SUGGEST THE LINE WILL EXIT OUR EASTERN COUNTIES
BETWEEN 10 AND 11 PM. HIGH RAINFALL RATES WILL INCREASE THE RISK
FOR LOCALIZED FLASH FLOODING.

CHRISTMAS DAY LOOKS DRY BUT COOL WITH HIGHS IN THE UPPER 40S TO
MID 50S.

BEYOND TODAY...ANOTHER ROUND OF WET WEATHER IS EXPECTED OVER THE
WEEKEND. SHOWERS AND POSSIBLY SOME THUNDERSTORMS WILL PUSH INTO
THE STATE SATURDAY EVENING/NIGHT WITH RAINFALL PERSISTING SUNDAY
THROUGH AT LEAST EARLY MONDAY AS ANOTHER COMPLICATED WEATHER
SYSTEM DEVELOPS.

NEXT WEEK...LOTS OF SPREAD IN THE LONGER TERM MODELS SO LOWER
CONFIDENCE BEYOND MONDAY. CURRENTLY THERE APPEARS TO BE A BROAD
TROUGH DEVELOPING OVER THE EASTERN HALF OF THE NATION.

88

&&

.AVIATION...
00Z TAF DISCUSSION.

LINE OF TSRA NEAR BHM/EET AND SOUTHWARD WILL CONTINUE EASTWARD.
SCATTERED CONVECTION TO THE EAST. ALSO A LARGE SWATH OF RAIN WITH
EMBEDDED A FEW TS STRIKES TO THE WEST OF TCL. CIGS AHEAD OF LINE
ARE AROUND 1KFT BUT SHOULD GO TO IFR WITH TSRA AND POST TSRA FOR
THE OVERNIGHT HOURS...SLOWLY LIFTING DURING THE MID MORNING AS
WINDS SHIFT TO MORE WESTERLY POST FRONT AND DRIER AIR MOVES INTO
THE AREA.

08/MK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     56  59  34  51  30 / 100  60  10   0   0
ANNISTON    58  62  35  52  32 / 100  60  10   0   0
BIRMINGHAM  57  59  36  52  35 / 100  40  10   0   0
TUSCALOOSA  54  55  35  54  35 / 100  20   0   0   0
CALERA      58  58  36  53  36 / 100  30   0   0   0
AUBURN      60  63  37  53  37 / 100  80   0   0   0
MONTGOMERY  61  64  35  56  35 / 100  50   0   0   0
TROY        62  64  36  56  37 / 100  60   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BULLOCK...ELMORE...LEE...LOWNDES...
MACON...MONTGOMERY...PIKE...RUSSELL.

&&

88/08
Hazardous weather outlook, Dec 23, 6:40 PM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CST TUE DEC 23 2014

ALZ011>015-017>050-250045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
640 PM CST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

HEAVY RAIN EVENT ONGOING ACROSS CENTRAL ALABAMA WILL BE CAPABLE
OF PRODUCING LOCALIZED FLOODING ACROSS ALL OF CENTRAL ALABAMA.
THE HIGHEST POTENTIAL FOR ANY SIGNIFICANT FLASH FLOODING WILL BE
GENERALLY ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR.

THERE IS ALSO A LOW-CONFIDENCE...LOW-END THREAT FOR ISOLATED
SEVERE STORMS WITH DAMAGING WINDS...AND A WEAK TORNADO OR TWO
GENERALLY SOUTH AND EAST OF A WEDOWEE TO BIRMINGHAM TO SELMA LINE.
THIS THREAT IS EXPECTED TO END BY MIDNIGHT IN THE SOUTHEAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THROUGH EARLY WEDNESDAY MORNING.

08

In the hours before

Special weather statement, Dec 23, 4:12 PM CST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 PM CST TUE DEC 23 2014

ALZ022-030-031-232300-
GREENE AL-PICKENS AL-SUMTER AL-
412 PM CST TUE DEC 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER...
SOUTHWESTERN PICKENS AND NORTHERN GREENE COUNTIES UNTIL 500 PM CST...

AT 408 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 13 MILES WEST OF CUBA...MOVING NORTHEAST AT 50 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BOYD...
  EMELLE...
  EPES...
  GAINESVILLE...
  PANOLA...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3321 8832 3291 8780 3251 8840
TIME...MOT...LOC 2212Z 221DEG 45KT 3255 8854

05/MA
Special weather statement, Dec 23, 4:19 PM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 PM CST TUE DEC 23 2014

ALZ030-039-232300-
MARENGO AL-SUMTER AL-
419 PM CST TUE DEC 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUMTER AND WESTERN
MARENGO COUNTIES UNTIL 500 PM CST...

AT 416 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PUTNAM...OR 26 MILES SOUTHWEST OF LINDEN...MOVING
NORTHEAST AT 60 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LINDEN...
  DEMOPOLIS...
  NANAFALIA...
  MYRTLEWOOD...
  PIN HOOK...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3259 8806 3263 8794 3262 8786 3261 8784
      3260 8790 3253 8786 3255 8783 3252 8782
      3253 8773 3248 8773 3248 8766 3198 8797
      3199 8810 3206 8812 3209 8805 3213 8805
      3217 8801 3228 8803 3230 8801 3230 8814
TIME...MOT...LOC 2219Z 206DEG 52KT 3206 8808

05/MA!
Local storm report, Dec 23, 4:52 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 PM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     NW YORK                 32.50N 88.30W
12/23/2014                   SUMTER             AL   AMATEUR RADIO

            LARGE TREE LIMBS/BRANCHES DOWN

&&

DAVIS
Special weather statement, Dec 23, 5:03 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CST TUE DEC 23 2014

ALZ031-032-039-232345-
GREENE AL-HALE AL-MARENGO AL-
503 PM CST TUE DEC 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARENGO...HALE AND
SOUTHERN GREENE COUNTIES UNTIL 545 PM CST...

AT 500 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM TISHABEE TO DUG HILL TO 6
MILES NORTH OF MYRTLEWOOD...AND MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  DEMOPOLIS...
  LINDEN...
  GREENSBORO...
  JEFFERSON...
  PIN HOOK...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3292 8742 3266 8748 3265 8753 3238 8752
      3222 8802 3228 8803 3232 8794 3237 8804
      3243 8804 3253 8790 3252 8784 3261 8788
      3263 8794 3259 8805 3263 8808 3269 8804
      3270 8812
TIME...MOT...LOC 2303Z 250DEG 48KT 3264 8801 3253 8794
          3234 8793

05/MA
Local storm report, Dec 23, 6:19 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
619 PM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND DMG     2 SW WATEROAK           32.85N 87.48W
12/23/2014                   HALE               AL   EMERGENCY MNGR

            TREES DOWN NEAR COUNTY 29 AND HIGHWAY 25. TIME ESTIMATED
            FROM RADAR.

&&

DAVIS
Special weather statement, Dec 23, 6:41 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
641 PM CST TUE DEC 23 2014

ALZ021-026>028-036-037-043-240130-
CLAY AL-CLEBURNE AL-COOSA AL-ELMORE AL-ST. CLAIR AL-TALLADEGA
AL-TALLAPOOSA AL-
641 PM CST TUE DEC 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR TALLAPOOSA...TALLADEGA...SOUTHERN
ST. CLAIR...EXTREME NORTHEASTERN ELMORE...COOSA...SOUTHWESTERN
CLEBURNE AND CLAY COUNTIES UNTIL 730 PM CST...

AT 639 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COOSA ISLAND TO
FAYETTEVILLE TO LAY LAKE DAM...AND MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SYLACAUGA...
  WEOGUFKA...
  STEWARTVILLE...
  TALLADEGA...
  ROCKFORD...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3350 8547 3350 8564 3311 8565 3273 8560
      3275 8638 3282 8646 3286 8645 3293 8652
      3312 8646 3319 8648 3335 8634 3355 8639
      3366 8636 3376 8620 3368 8614 3368 8606
      3359 8599 3356 8575 3366 8564 3364 8544
TIME...MOT...LOC 0042Z 263DEG 47KT 3347 8627 3321 8634
          3292 8646

05/MA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 6:01 PM CSTTornado WarningBMXBibb, Chilton, Perry23 min
Dec 23, 6:08 PM CSTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more3 hr
Dec 23, 6:16 PM CSTAreal Flood AdvisoryBMXAutauga, Chilton, Coosa, Dallas, Lowndes, Shelby and 1 more59 min
Dec 23, 6:18 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Lowndes57 min
Dec 23, 6:41 PM CSTFlash Flood WarningBMXLamar3 hr
Dec 23, 6:41 PM CSTSpecial Weather StatementBMXClay, Coosa, Talladega, Tallapoosa49 min
Dec 23, 6:44 PM CSTFlash Flood WarningBMXJefferson3 hr
Dec 23, 6:55 PM CSTSpecial Weather StatementBMXBullock, Elmore, Macon, Montgomery65 min
Dec 23, 6:57 PM CSTAreal Flood AdvisoryBMXBullock, Clay, Elmore, Montgomery, Talladega, Tallapoosa63 min
Dec 23, 7:38 PM CSTSpecial Weather StatementBMXChambers, Randolph, Tallapoosa52 min
Dec 23, 7:58 PM CSTSpecial Weather StatementBMXBarbour, Bullock, Lee, Macon, Pike, Russell62 min
Dec 23, 9:00 PM CSTSpecial Weather StatementBMXBarbour, Russell60 min
Dec 23, 9:48 PM CSTFlash Flood WarningBMXLamar3 hr
Dec 24, 10:01 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter58 hr

Nearby

Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.